RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2008, Volume 14, Number 4, Pages 12–30 (Mi timm54)  

This article is cited in 5 scientific papers (total in 5 papers)

On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. III

V. A. Belonogov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (365 kB)
References: PDF file   HTML file

UDC: 512.54
Received: 27.10.2008

Citation: V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. III”, Trudy Inst. Mat. i Mekh. UrO RAN, 14, no. 4, 2008, 12–30

Citation in format AMSBIB
\Bibitem{Bel08}
\by V.~A.~Belonogov
\paper On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$.~III
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2008
\vol 14
\issue 4
\pages 12--30
\mathnet{http://mi.mathnet.ru/timm54}
\elib{http://elibrary.ru/item.asp?id=12109747}


Linking options:
  • http://mi.mathnet.ru/eng/timm54
  • http://mi.mathnet.ru/eng/timm/v14/i4/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. IV.”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S10–S32  mathnet  crossref  isi  elib
    2. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. V”, Tr. IMM UrO RAN, 16, no. 2, 2010, 13–34  mathnet  elib
    3. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. VI”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S14–S35  mathnet  crossref  isi  elib
    4. Belonogov V.A., “On character tables and abstract structure of finite groups”, Character Theory of Finite Groups, Contemporary Mathematics, 524, 2010, 1–10  crossref  mathscinet  zmath  isi
    5. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. VII”, Tr. IMM UrO RAN, 17, no. 1, 2011, 3–16  mathnet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:131
    Full text:35
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019